# SDR SWIA200819987

- Difficulty date: August 22, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 16,546 hours, 14,189 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A NOSE GEAR DISAGREE AFTER TAKEOFF.  FLIGHT 6512.  REPLACED NOSE GEAR SELECTOR VALVE WITH A SERVICEABLE UNIT.  RE-ADJUSTED LEFT NOSE GEAR WOW PROX SENSOR IAW MM 32-61-05.  PERFORMED SEVERAL GEAR SWINGS WITH NO DEFECTS NOTED.  P/N OFF 55540-6, S/N OFF 1269.
